MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631); Calibration Problem (2890); Material Twisted/Bent (2981); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed visual inspection and found contact pad to be damaged (wrinkled).Unable to confirm customer received sensor in said condition due to customer returned opened/used.Also found cannula bent.Unable to confirm customer received sensor in said condition due to customer returned sensor opened/used.
 
Event or Problem Description
Customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 237 mg/dl and the sensor glucose was 46 mg/dl.The customer was assisted with troubleshooting.Insulin delivery was suspended due to sensor values.Customer states the sensor value that triggered the suspend on low or suspend before low event was 46 mg/dl.Suspend on low limit in sensor settings was 70.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable rang.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
The initial report was submitted with the wrong aware date.The correct aware date is 11-aug-2018.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8777550
Report Number2032227-2019-27893
Device Sequence Number1822762
Product Code OZP
UDI-Device Identifier20643169704057
UDI-Public(01)20643169704057(17)190420(10)D208
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/20/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberD208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR